# SDR SWAA2014063029485

- Difficulty date: February 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 34,688 hours, 19,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CRACKED AT BS 727B, LBL 45.5.  REPAIRED TRACK IAW EA.
